# SDR UALA2013061804213

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 65,261 hours, 24,174 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Noisy
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFT CARGO EXTRACTION FAN MAKING VERY LOUD NOISE.  DEACTIVATED AFT CARGO EXTRACTION FAN BY PULLING OPEN CB AFT CARGO VENT & HEATING CONTROL CB ON PANEL 122VU S22.  PARTS: 565-9012, MR21270. (FAN)
